A NOTE ON SOME SERIES INEQUALITIES

Authors

  • B. G. PACHPATTE Department of Mathematics, Marathwada University, Aurangabad 431004 (Maharshtra) India

DOI:

https://doi.org/10.5556/j.tkjm.27.1996.4364

Keywords:

Inequalities series of nonnegative terms, order of the summation, Holder's inequality

Abstract

In the present note we establish some new inequalities involving series of nonnegative terms by using a fairly elementary analysis.

References

E. F . Beckenbach and R . Bellman, Inequalities, Springer-Verlag, Berlin, 1965

G. S. Davies and G. M. Petersen, "On an inequality of Hardy's (II)," Quart. J. Math. Oxford 15(1964), 85-90.

G. H. Hardy, J.E. Littlewood and G. Piilya, Inequalities, Cambridge Univ. Press, Cambridge, 1934

D. S. Mitrinovic, Analytic Inequalities, Springer-Verlag, Berlin, 1970

J. Nemeth, "Generalizations of the Hardy-Littlewood inequality," Acta Sci. Math. (Szeged) 32 (1971), 295-299.

Downloads

Published

1996-03-01

How to Cite

PACHPATTE, B. G. (1996). A NOTE ON SOME SERIES INEQUALITIES. Tamkang Journal of Mathematics, 27(1), 77-79. https://doi.org/10.5556/j.tkjm.27.1996.4364

Issue

Section

Papers